Some special families of holomorphic and Sălăgean type bi-univalent functions associated with Horadam polynomials involving a modified Sigmoid activation function


Swamy S. R. , Bulut S. , Sailaja Y.

Hacettepe Journal Of Mathematics And Statistics, vol.50, no.3, pp.710-720, 2021 (Journal Indexed in SCI Expanded)

  • Publication Type: Article / Article
  • Volume: 50 Issue: 3
  • Publication Date: 2021
  • Title of Journal : Hacettepe Journal Of Mathematics And Statistics
  • Page Numbers: pp.710-720